Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some estimates of the coefficients in the Chebyshev series expansion of a function

Authors: David Elliott and George Szekeres
Journal: Math. Comp. 19 (1965), 25-32
MSC: Primary 65.20
MathSciNet review: 0172447
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society